A computational scheme for uncertain volatility model in option pricing

K. Zhang, Song Wang

    Research output: Contribution to journalArticle

    24 Citations (Scopus)

    Abstract

    In this paper we develop a novel numerical scheme for a nonlinear partial differential equation arising from the uncertain volatility model in option pricing. The fitted finite volume method is developed for the space discretization with implicit scheme in time discretization, which results in a nonlinear discrete system. We prove that this method is consistent, stable and monotone, hence it ensures the convergence to the viscosity solution. We also propose an iteration scheme for the nonlinear discrete scheme and show its convergence property. Numerical experiments are implemented to verify the efficiency and usefulness of this method.
    Original languageEnglish
    Pages (from-to)1754-1767
    JournalApplied Numerical Mathematics
    Volume59
    Issue number8
    DOIs
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'A computational scheme for uncertain volatility model in option pricing'. Together they form a unique fingerprint.

    Cite this